# SDR AWXA200300287

- Difficulty date: February 26, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- Aircraft time: 62,836 hours, 51,276 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651630084
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK 2 EACH CRACKS WERE FOUND ON BS 178 BULKHEAD WEB AT WL 190, BL 0, UNDER VOR/LOC ANTENNA MOUNT. MAINTENANCE CUTOUT CRACKED BS 178 BULKHEAD WEB AT WL 190, BL 0; PERFORMED HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED A DOUBLER, FILLER AND 3 EACH SHIMS; INSTALLED REPAIR PARTS IAW B737-200 SRM 53-10-11, FIG. 10, DETAIL VI.
